# SDR AALA202105249010

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,271 hours, 16,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 2087240
- Condition: Damaged
- Location: Escape Reel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EXIT ESCAPE ROPE COVER DAMAGED AIRCRAFT RIGHT. REPLACED ESCAPE ROPE AIRCRAFT RIGHT SIDE.
